Alert archive / Alabama / Flash Flood Warnings in 2022

Flash Flood Warning 24, NWS Birmingham, AL

June 8, 2022Shelby County, Alabama

NWS Birmingham, AL issued this flash flood warning at Jun 8, 2022, 4:42 AM CDT for Shelby County, Alabama. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2022, 4:42 AM CDT (09:42 UTC)
Expired
Jun 8, 2022, 8:00 AM CDT
In force
3 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

County Shelby County, AL

The radar

The Birmingham radar (KBMX), 10 km from the middle of the area, began a volume at 09:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 7:21 AM CDTFLASH FLOOD2 Se Shelby County Airp, ALROADWAY IMPASSIBLE AT COUNTY ROAD 22 AND SUMMERCHASE PKWY IN CALERA DUE TO FLOODING. VIA SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 159 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 9.7 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2022-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 980 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2022-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
980 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
1378 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

117 
WGUS54 KBMX 080942
FFWBMX
ALC117-081300-
/O.NEW.KBMX.FF.W.0024.220608T0942Z-220608T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
442 AM CDT Wed Jun 8 2022

The National Weather Service in Birmingham has issued a

* Flash Flood Warning for...
  Southwestern Shelby County in central Alabama...

* Until 800 AM CDT.

* At 442 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 3 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Alabaster, Pelham, Helena, Calera, Montevallo, Wilton, American 
  Village, Maylene, University Of Montevallo, Shelby County Airport, 
  Alabaster Veterans Park, Dogwood, Siluria, Saginaw, Camp Branch 
  and Saddle Lake Farms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3326 8687 3327 8677 3315 8673 3307 8677
      3307 8683 3307 8686 3307 8688 3307 8693
      3308 8693 3308 8694 3315 8697

FLASH FLOOD...RADAR INDICATED

$$

25/Owen
1 follow-up statement
748 
WGUS74 KBMX 081302
FFSBMX

Flash Flood Statement
National Weather Service Birmingham AL
802 AM CDT Wed Jun 8 2022

ALC117-081312-
/O.EXP.KBMX.FF.W.0024.000000T0000Z-220608T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Shelby AL-
802 AM CDT Wed Jun 8 2022

...FLASH FLOOD WARNING FOR SOUTHWESTERN SHELBY COUNTY HAS BEEN 
REPLACED WITH A FLOOD WARNING...

LAT...LON 3326 8687 3327 8677 3315 8673 3307 8677
      3307 8683 3307 8686 3307 8688 3307 8693
      3308 8693 3308 8694 3315 8697

$$

86/Martin

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 4:25 AM CDT, 17 minutes earlier.

Area forecast discussion, Jun 8, 4:25 AM CDT, 17 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
425 AM CDT Wed Jun 8 2022

.SHORT TERM...
/Updated at 0420 AM CDT Wed Jun 08 2022/

Today through Thursday.

This AM in the upper levels shortwave feature is moving through the
WNW flow across C AL with nocturnal showers and thunderstorms
occurring across mainly the N half of the area. This feature will
continue EWD this morning into the afternoon. We should see a lull
and then another shortwave will go across with more convection for
this afternoon into tonight. At the surface, a previous boundary
will weaken and give way to a front to push into the area tonight
from the NW. We should have enough NW flow to push it through much
of the area, but the front may be a little slower with the southerly
progress for the SRN half of the area for Thursday. Will keep some
low pops in for Thursday to account for it slowing down.

Severe messaging remains similar for today for the area. The
exception will be for the "timing". With multiple waves, a severe
threat will be present today into this evening with enough forcing
and instability with the shortwaves. Each area will not have the
threat the whole time with two waves and a break in between, but
confusion sets in trying to time each one separately for messaging.
Strong to severe winds, hail and heavy rain at times will be the
threats. The break in between will help with any flooding threats.
Will forgo a flood watch at this time, but locally heavy rain may
cause problems in spots especially in urban areas.

08

.LONG TERM...
/Updated at 0345 AM CDT Wed Jun 08 2022/

Friday and Saturday.

In the ever changing round of weather, looks like Friday is a little
better in terms of severe weather. With the boundary sliding south
of our area on Thursday night, it will be tough to get it to slide
back north before the next disturbance moves in. Still see a round
of strong to severe storms, especially in our southwest. Will re-
orient the risk on Friday, but will stay with a marginal/slight risk
for now, with the possibility of only needing a marginal as we draw
closer. Messaging wise though still looking at hail and wind the
bigger threats. The front/boundary will be exiting to our south on
Saturday with rain chances shifting to the south. Could be a
stronger storm Saturday afternoon in the far southeast, right now
chances are too low for any mention of severe storms at this time
for Saturday.

Sunday through Tuesday.

Looking at a period of dry weather coming up for the second half of
the weekend and into the early part of the next week. Could sneak
out a few isolated showers in the far south on Tuesday as moisture
begins to return the area.

The bigger issue will be the warmth that will show up. While typical
for the summer, we will see several days of 94 to 97 degree weather
beginning Monday. With the rainfall we have had there will be some
ground moisture that could increase heat indices as well. Right now
we remain below heat advisory criteria as some differences in the
models are to be accounted for. The current forecast, while in range
of the model blends, is on the higher side of the range. With that
said the range is only a degree or two, so confidence in seeing some
mid to upper 90s is growing. Will continue to fine tune the forecast
over the next few days and see if any heat products will be needed.
For now though make plans if you will be outdoors for a prolonged
period next week to stay hydrated.

16

&&

.AVIATION...
06Z TAF Discussion.

Multiple rounds of showers and thunderstorms will be possible
across C AL with NW flow shortwave activity. Some MVFR cig/vsbys
will be possible this morning with the first wave activity
especially NE areas near BHM/ASN/ANB. This afternoon and evening
convection could spread further S affecting more of the TAFs with
a second round of storms.

08

&&

.FIRE WEATHER...

Several rounds of rain and thunderstorms are expected through
Thursday, as shortwaves interact with a frontal boundary.
Minimum afternoon RH values will be above 40 percent each day. 20ft
winds will be from the southwest to west at 5-10mph through today
and then become northwesterly Thursday. Rain returns on Friday and
exits again by Saturday night. Dry conditions once again on Sunday
with warmer temperatures in by next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     87  66  86  60  85 /  80  80  10   0  50
Anniston    87  69  86  63  86 /  70  80  20   0  40
Birmingham  88  70  88  65  87 /  80  50  10   0  50
Tuscaloosa  91  70  89  66  87 /  50  20  20   0  50
Calera      89  72  88  68  87 /  40  40  20   0  50
Auburn      88  71  88  68  88 /  40  50  20   0  40
Montgomery  93  74  93  70  92 /  20  40  20  10  40
Troy        93  72  92  69  92 /  20  20  40  10  50

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, Jun 7, 3:00 PM CDT, 13 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
300 PM CDT Tue Jun 7 2022

ALZ011>015-017>050-082300-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
300 PM CDT Tue Jun 7 2022

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Strong to severe storms are possible overnight for the northern portions
of Central Alabama. Damaging winds and large hail will be the main
threats. Heavy rainfall may also lead to localized flooding in urban
and poor drainage areas.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Severe storms are possible Wednesday afternoon and evening for all
of Central Alabama. Damaging winds and large hail will be the main
threats. Heavy rainfall may also lead to localized flooding in urban
and poor drainage areas.

Another system is expected to move into the area Friday afternoon
through Friday night. This could lead to severe storms capable of
producing damaging winds and large hail, mainly across the western
portions of central Alabama.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
tonight, Wednesday and Friday.

In the hours before

Special weather statement, Jun 8, 2:56 AM CDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Birmingham AL
256 AM CDT Wed Jun 8 2022

ALZ025-035-080830-
Chilton AL-Shelby AL-
256 AM CDT Wed Jun 8 2022

...A strong thunderstorm will impact portions of north central
Chilton and southern Shelby Counties through 330 AM CDT...

At 255 AM CDT, Doppler radar was tracking a strong thunderstorm over
Shelby County Airport, or near Alabaster, moving southeast at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Alabaster, Pelham, Helena, Calera, Montevallo, Columbiana, Jemison,
Thorsby, Wilton, American Village, Maylene, University Of Montevallo,
Shelby County Airport, Shelby, Minooka Park, Alabama 4H Center,
Highway 145 and CR 46, Camp Branch, Siluria and Alabaster Veterans
Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3329 8683 3320 8649 3317 8650 3317 8649
      3290 8669 3302 8688 3305 8688 3305 8690
      3306 8690 3306 8693 3308 8694 3308 8695
      3310 8695 3310 8697 3313 8697
TIME...MOT...LOC 0755Z 308DEG 20KT 3318 8681

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

25/Owen
Special weather statement, Jun 8, 3:14 AM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Birmingham AL
314 AM CDT Wed Jun 8 2022

ALZ013-015-080900-
Fayette AL-Walker AL-
314 AM CDT Wed Jun 8 2022

...A strong thunderstorm will impact portions of central Walker and
east central Fayette Counties through 400 AM CDT...

At 314 AM CDT, Doppler radar was tracking a strong thunderstorm over
Oakman, or 10 miles southwest of Jasper, moving east at 20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Jasper, Sumiton, Cordova, Dora, Parrish, Oakman, Sipsey, Gorgas Steam
Plant, Rocky Hollow, Burnwell, Beloit, Gorgas, Lynns Park,
Goodsprings, Barney, West Corona, Cedrum Area, Holly Grove, The Wye
and Tutwiler.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3380 8700 3363 8711 3363 8714 3361 8715
      3361 8718 3360 8718 3360 8719 3357 8720
      3355 8719 3354 8721 3358 8732 3359 8732
      3359 8734 3367 8755 3390 8743
TIME...MOT...LOC 0814Z 291DEG 20KT 3375 8740

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

25/Owen
Special weather statement, Jun 8, 3:15 AM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Birmingham AL
315 AM CDT Wed Jun 8 2022

ALZ023-034-080900-
Bibb AL-Tuscaloosa AL-
315 AM CDT Wed Jun 8 2022

...A strong thunderstorm will impact portions of southeastern
Tuscaloosa and northwestern Bibb Counties through 400 AM CDT...

At 315 AM CDT, Doppler radar was tracking a strong thunderstorm over
Coaling, or 7 miles southeast of Holt, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Centreville, Brookwood, Coaling, Vance, Woodstock, West Blocton, Lake
Wildwood, Mercedes Benz Of Alabama, North Bibb, Fleetwood, East
Brookwood, Camp Horne B.S.A., Green Pond, Caffee Junction, Hebron, I
20 Rest Area Near Tuscaloosa and Cedar Cove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3331 8739 3323 8703 3321 8703 3321 8702
      3319 8702 3319 8703 3317 8702 3297 8711
      3312 8746
TIME...MOT...LOC 0815Z 291DEG 20KT 3317 8737

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

25/Owen
Special weather statement, Jun 8, 3:31 AM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Birmingham AL
331 AM CDT Wed Jun 8 2022

ALZ023-034-080900-
Bibb AL-Tuscaloosa AL-
331 AM CDT Wed Jun 8 2022

...A strong thunderstorm will impact portions of southeastern
Tuscaloosa and central Bibb Counties through 400 AM CDT...

At 331 AM CDT, Doppler radar was tracking a strong thunderstorm near
Coaling, or 11 miles southeast of Holt, moving east at 15 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Brent, Centreville, Brookwood, Coaling, Vance, West Blocton, Lake
Wildwood, West Centreville, Mercedes Benz Of Alabama, Eoline, North
Bibb, Marvel, Hagler, Bibb County Airport, Pearson, Hebron, Harmon, I
20 Rest Area Near Tuscaloosa and Cedar Cove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3323 8736 3315 8697 3311 8697 3289 8707
      3306 8744
TIME...MOT...LOC 0831Z 291DEG 14KT 3313 8733

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

25/Owen
Special weather statement, Jun 8, 3:56 AM CDT, 46 minutes before
Special Weather Statement
National Weather Service Birmingham AL
356 AM CDT Wed Jun 8 2022

ALZ015-024-080930-
Walker AL-Jefferson AL-
356 AM CDT Wed Jun 8 2022

...A strong thunderstorm will impact portions of southeastern Walker
and central Jefferson Counties through 430 AM CDT...

At 356 AM CDT, Doppler radar was tracking a strong thunderstorm near
West Jefferson, or 8 miles south of Dora, moving southeast at 15 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Western Birmingham, Bessemer, Hueytown, Gardendale, Fairfield,
Fultondale, Sumiton, Dora, Pleasant Grove, Tarrant, Midfield,
Adamsville, Brighton, Lipscomb, Graysville, Sylvan Springs,
Brookside, Mulga, Maytown and West Jefferson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3354 8727 3377 8703 3363 8675 3335 8700
TIME...MOT...LOC 0856Z 309DEG 13KT 3360 8709

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

25/Owen

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:06 PM CDTAreal Flood AdvisoryBMXCalhoun, Cleburne66 min
Jun 7, 7:08 PM CDTSpecial Weather StatementBMXDeKalb52 min
Jun 7, 8:12 PM CDTFlash Flood WarningBMXCalhoun, Cleburne110 min
Jun 7, 10:00 PM CDTAreal Flood WarningBMXEtowah8 hr
Jun 8, 1:37 AM CDTAreal Flood AdvisoryBMXWalker, Winston3 hr
Jun 8, 2:34 AM CDTFlash Flood WarningBMXJefferson, Shelby5 hr
Jun 8, 2:56 AM CDTSpecial Weather StatementBMXShelby34 min
Jun 8, 3:01 AM CDTAreal Flood AdvisoryBMXChilton, Shelby119 min
Jun 8, 3:14 AM CDTSpecial Weather StatementBMXWalker46 min
Jun 8, 3:15 AM CDTSpecial Weather StatementBMXBibb45 min
Jun 8, 3:31 AM CDTSpecial Weather StatementBMXBibb29 min
Jun 8, 3:51 AM CDTSevere Thunderstorm WarningBMXBibb, Tuscaloosa24 min
Jun 8, 3:56 AM CDTSpecial Weather StatementBMXJefferson34 min
Jun 8, 4:10 AM CDTSevere Thunderstorm WarningBMXBibb26 min
Jun 8, 4:30 AM CDTFlash Flood WarningBMXWalker, Winston3 hr
Jun 8, 4:55 AM CDTSpecial Weather StatementBMXBibb35 min
Jun 8, 5:13 AM CDTSevere Thunderstorm WarningBMXBibb, Chilton47 min
Jun 8, 5:29 AM CDTFlash Flood WarningBMXJefferson3 hr
Jun 8, 5:49 AM CDTFlood WatchBMXBibb, Blount, Calhoun, Cherokee, Chilton, Clay and 13 more19 hr
Jun 8, 6:57 AM CDTSpecial Weather StatementBMXChilton, Coosa48 min
Jun 8, 7:18 AM CDTFlash Flood WarningBMXSt. Clair, Shelby, Talladega3 hr
Jun 8, 7:46 AM CDTAreal Flood WarningBMXJefferson, Shelby17 hr
Jun 8, 8:22 AM CDTFlash Flood WarningBMXClay, Talladega3 hr
Jun 8, 11:27 AM CDTAreal Flood WarningBMXClay, Talladega5 hr
Jun 8, 12:49 PM CDTSevere Thunderstorm WarningBMXLamar, Marion41 min
Jun 8, 12:55 PM CDTRiver Flood WarningBMXBibb, Jefferson, Shelby8 hr
Jun 8, 1:17 PM CDTRiver Flood WarningBMXJefferson17 hr
Jun 8, 1:32 PM CDTSpecial Weather StatementBMXMarion28 min
Jun 8, 1:42 PM CDTSpecial Weather StatementBMXBibb33 min
Jun 8, 2:12 PM CDTSpecial Weather StatementBMXShelby48 min
Jun 8, 2:32 PM CDTSevere Thunderstorm WarningBMXShelby43 min
Jun 8, 2:59 PM CDTSpecial Weather StatementBMXTalladega46 min
Jun 8, 3:25 PM CDTSpecial Weather StatementBMXJefferson35 min
Jun 8, 3:42 PM CDTSpecial Weather StatementBMXSt. Clair48 min
Jun 8, 3:57 PM CDTSpecial Weather StatementBMXSt. Clair33 min
Jun 8, 4:10 PM CDTSevere Thunderstorm WarningBMXCalhoun27 min
Jun 8, 4:48 PM CDTAreal Flood WarningBMXClay, Talladega4 hr
Jun 8, 5:32 PM CDTSevere Thunderstorm WarningBMXMarion58 min
Jun 8, 5:55 PM CDTSevere Thunderstorm WarningBMXMarion35 min
Jun 8, 6:03 PM CDTSpecial Weather StatementBMXWinston27 min
Jun 8, 6:07 PM CDTSpecial Weather StatementBMXLamar38 min
Jun 8, 6:14 PM CDTSpecial Weather StatementBMXFayette, Walker46 min
Jun 8, 6:18 PM CDTSevere Thunderstorm WarningBMXWinston42 min
Jun 8, 6:25 PM CDTSpecial Weather StatementBMXMarion50 min
Jun 8, 6:35 PM CDTSpecial Weather StatementBMXWalker40 min
Jun 8, 6:52 PM CDTFlash Flood WarningBMXMarion, Winston3 hr

Nearby

Flash Flood Warnings in Alabama, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.